Advances in Difference Equations
Volume 2005 (2005), Issue 1, Pages 31-40
On the recursive sequence
1Department of Mathematics, Deree College, The American College of Greece, Aghia Paraskevi, Athens 15342, Greece
2Department of Mathematics, Northwestern State University of Louisiana, Natchitoches 71497, LA, USA
3Department of Electrical and Computer Engineering, Democritus University of Thrace, Xanthi 67100, Greece
Received 12 January 2004; Revised 29 May 2004
Copyright © 2005 E. Camouzis et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Our aim in this paper is to investigate the boundedness, global asymptotic stability, and periodic character of solutions of the difference equation
where the parameters and and the initial conditions are positive real numbers.